# SDR SWAA2016042751358

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,821 hours, 37,945 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 202190101
- Part serial: 183
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, SYS A HYD QTY SLOWLY DROPPED FROM 65% TO 57% OVER A 20 MINUTE PERIOD AT CRUISE.  SUSPECTED SYS A HYD LEAK.  R & R A SYS QTY TRANSMITTER IAW MM.
